# SDR AALA20110329TUL05

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 52,704 hours, 25,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1463 CANT FRAME CRACKED LONGERON 18 RIGHT.  INSTALLED REPAIR DOUBLER PER SRM 53-01-00 FIGURE 2 SHEET 4.
